# SDR USAA2012032700012

- Difficulty date: March 21, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 62,747 hours, 42,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458336
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON INTERCOSTAL CHORD AT BS 270 BETWEEN LBL 11 TO RBL 11.  REPAIRED INTERCOSTAL AT BS 270 BETWEEN LBL 11 TO RBL 11 IAW EA 130838.
